Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Locally free actions and Stiefel-Whitney numbers. II


Authors: R. E. Stong and H. E. Winkelnkemper
Journal: Proc. Amer. Math. Soc. 66 (1977), 367-371
MSC: Primary 57D85; Secondary 57E99
DOI: https://doi.org/10.1090/S0002-9939-1977-0454994-6
MathSciNet review: 0454994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper determines the possible bordism classes of manifolds with a locally free G action for G one of $ {S^1} \times {S^1},{({S^1})^4}$ or $ {S^3}$ and gets partial information for $ {({S^1})^3}$.


References [Enhancements On Off] (What's this?)

  • [1] P. S. Mostert, On a compact Lie group acting on a manifold, Ann. of Math. 65 (1957), 447-455. MR 0085460 (19:44b)
  • [2] R. E. Stong, On fibering of cobordism classes, Trans. Amer. Math. Soc. 178 (1973), 431-447. MR 0315733 (47:4282)
  • [3] -, Subbundles of the tangent bundle, Trans. Amer. Math. Soc. 200 (1974), 185-197. MR 0356102 (50:8573)
  • [4] H. E. Winkelnkemper, Locally free actions and Stiefel- Whitney numbers, Proc. Sympos. Pure Math., vol. 27, part I, Amer. Math Soc., Providence, R.I., pp. 323-330. MR 0375353 (51:11548)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85, 57E99

Retrieve articles in all journals with MSC: 57D85, 57E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0454994-6
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society